Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 51, NWS Raleigh, NC

September 14, 2018Johnston County, Wayne County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 14, 2018, 6:28 PM EDT for Johnston County, Wayne County, North Carolina. It was in force for 4 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2018, 6:28 PM EDT (22:28 UTC)
Expired
Sep 14, 2018, 10:00 PM EDT
In force
4 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Johnston County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 9:30 PM EDTFLASH FLOOD1 Ene Princeton, NCHIGH WATER ON DONNIE H JONES BLVD.
Sep 14, 9:30 PM EDTFLASH FLOOD1 Ne Princeton, NCHIGH WATER ON OLD CORNWALLIS RD.
Sep 14, 9:30 PM EDTFLASH FLOOD1 S Pine Level, NCDAVIS MILL RD IMPASSABLE.
Sep 14, 9:30 PM EDTFLASH FLOOD1 W Princeton, NCHIGH WATER ON HOLTS POND RD.
Sep 14, 9:30 PM EDTFLASH FLOOD1 W Princeton, NCPROGRESSIVE CHURCH RD WASHED OUT.
Sep 14, 9:30 PM EDTFLASH FLOOD2 N Princeton, NCHIGH WATER ACROSS THE 1300 BLOCK OF OLD ROCK QUARRY RD.
Sep 14, 9:30 PM EDTFLASH FLOOD2 S Princeton, NCHIGH WATER ON MASSEY-HOLT RD.
Sep 14, 9:30 PM EDTFLASH FLOOD3 S Kenly, NCWATER ACROSS LITTLE RD.
Sep 14, 9:30 PM EDTFLASH FLOOD4 Ssw Princeton, NCHIGH WATER ON BRODGEN RD.
Sep 14, 9:30 PM EDTFLASH FLOOD5 S Pine Level, NCWATER ACROSS THE 4000 BLOCK OF STEVENS CHAPEL RD.
Sep 14, 9:30 PM EDTFLASH FLOOD6 S Pine Level, NCWATER ACROSS GRABTOWN RD.
Sep 14, 9:30 PM EDTFLASH FLOOD7 Se Four Oaks, NCROAD CLOSED.
Sep 14, 9:31 PM EDTFLASH FLOODPrinceton, NCNUMEROUS ROADS WASHED OUT THROUGHOUT THE AREA.
Sep 14, 9:32 PM EDTFLASH FLOOD2 Wsw Goldsboro, NC5 WATER RESCUES SO FAR THIS EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 182 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

789 
WGUS52 KRAH 142228
FFWRAH
NCC101-191-150200-
/O.NEW.KRAH.FF.W.0051.180914T2228Z-180915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
628 PM EDT FRI SEP 14 2018

...FLASH FLOOD EMERGENCY FOR WAYNE AND EASTERN JOHNSTON COUNTIES...

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wayne County in central North Carolina...
  Southeastern Johnston County in central North Carolina...

* Until 1000 PM EDT

* At 623 PM EDT, emergency management officials reported heavy rain 
  across the warned area. Up to 10 inches of rain have fallen, 
  centered over Princeton. Flash flooding is already occurring, with 
  numerous road closures and multiple water rescues reported.

  This is a FLASH FLOOD EMERGENCY for Eastern Johnston county from 
Kenly to Benson and east through Wayne County. This a is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! 

* Some locations that will experience flooding include...
  Goldsboro, Smithfield, Benson, Fremont, Walnut Creek, Micro, Selma,
  Four Oaks, Pine Level and Kenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Life threatening flash flooding is occurring across the area. If you 
are in a low lying area, along a creek or stream, or in an area 
experiencing flooding, take action now to protect your life. Move to 
higher ground immediately.

&&

LAT...LON 3534 7782 3525 7783 3526 7828 3529 7831
      3526 7839 3526 7849 3538 7856 3547 7844
      3555 7830 3561 7814 3559 7806 3560 7805
      3559 7800 3558 7782 3543 7783 3540 7780
      3538 7780

$$

10
1 follow-up statement
947 
WGUS72 KRAH 150154
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
954 PM EDT FRI SEP 14 2018

NCC101-191-150201-
/O.EXP.KRAH.FF.W.0051.000000T0000Z-180915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Johnston NC-
954 PM EDT FRI SEP 14 2018

...THE FLASH FLOOD WARNING FOR WAYNE AND SOUTHEASTERN JOHNSTON
COUNTIES WILL EXPIRE AT 1000 PM EDT...

The Flash Flood Emergency for Johnston County will be allowed to 
expire. Flash flooding is still ongoing though and Flash Flood 
Warning 44 is still in effect! There is also a Flash Flood Emergency 
still in effect for southern Wayne county. Please move to higher 
ground immediately!

LAT...LON 3534 7782 3525 7783 3526 7828 3529 7831
      3526 7839 3526 7849 3538 7856 3547 7844
      3555 7830 3561 7814 3559 7806 3560 7805
      3559 7800 3558 7782 3543 7783 3540 7780
      3538 7780

$$

HAINES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:30 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Sep 14, 2:30 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
230 PM EDT Fri Sep 14 2018

.SYNOPSIS...
Hurricane Florence will move very slowly west to southwest near the
coast of southern North Carolina and northeastern South Carolina
through tonight. A slow motion to the west over northern South
Carolina will follow Saturday with a turn northward into the
Appalachians Sunday. Conditions will finally improve early next week
as the remnants of Florence finally move away.

&&

.NEAR TERM /through Saturday/...
As of 135 PM Friday...

Currect forecast through Saturday looks on track.

Hurricane Florence will move extremely slowly towards the southwest
staying very close to the NC coastline this afternoon. By Saturday
morning Hurricane Florence is forecast to still be near the
coastline over northeastern South Carolina. Latest guidance continue
to advertise a swath of 10" to 20" across central North Carolina
(isolated higher amounts possible). These types of rainfall
unfortunately make sense given the strong low level moisture
transport convergence on the back side of the storm.

This means that a prolonged period of torrential rainfall can be
expected across most of central North Carolina. Flash flooding of
creeks, rivers, streams, and nearby roadways, and washouts of area
bridges are likely. This will likely result in catastrophic and life
threatening flash flooding and extensive prolonged river flooding
across the lower Neuse, Black, and Cape Fear river basins.

The coastal plain and Sandhills will remain in a favorable area for
isolated tornadoes for the rest of the afternoon into this evening.
As Florence moves further westward on Saturday, a favorable
environment for isolated tornadoes will expand westward into the
southern Piedmont.

&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 230 PM Friday...

The remnant circulation of Florence will move slowly westward
Saturday night and then begin to lift north into the Appalachians on
Sunday. As the surface low slips west, a persistent southerly,
convergent flow will produce an arc of widespread moderate to heavy
rain across the state. The greatest rain coverage will be across the
southern Piedmont and Sandhills.

Rainfall amounts during the period will average between 2 and 5
inches with lesser amounts across the far northeast Piedmont and
northern Coastal Plain. This additional rain is likely to exasperate
anticipated flooding issues across the southern tier including the
Neuse, Cape Fear, Black and Yadkin river basins where river flooding
may become extreme.

Windy conditions with winds of 15 to 25 MPH with gusts near 40 MPH
on Saturday evening will gradually abate as the remnant low weakens
and pushes away. Given the wet soil, additional issues with falling
trees are expected.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
As of 230 PM Friday...

The remnant circulation of Florence is expected to lift northeast
through the lower Ohio Valley and northeastern United States Monday
and Tuesday. This will mean the trailing rain bands and associated
weather hazards will come to an end by Sunday night or Monday
for the region.

The trailing surface trough will keep a lingering chance of
mainly diurnal showers and storms into Tuesday afternoon and
possibly Wednesday afternoon. Very warm and humid conditions will
also linger through the rest of the week. Lows in the lower to mid
70s (well above normal) with highs in the 80s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM Friday...

Mainly MVFR ceilings will prevail through the TAF period, amidst
tropically-moist, nely low level flow between high pressure over the
Northeast and Hurricane Florence. A shield of heavy, tropical
precipitation with reduced visibilities, and stronger and more
numerous outer bands of showers and storms, will pivot westward
across cntl NC through this evening, including into the GSO and INT
vicinity between 00Z-06Z.

Outlook: Florence will eventually arc across SC Saturday and
Saturday night, then lift nwd and newd through the Appalachians
through early next week. Breezy to windy conditions, periods of
continued tropical downpours, storms, and isolated tornadoes --and
sub-VFR conditions-- will result, with improving conditions for
Tuesday and Wednesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Hurricane Warning for NCZ078-089.
Flash Flood Watch through Sunday evening for NCZ021>028-
038>043-073>078-083>086-088-089.
Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086-
088.
&&

SYNOPSIS...Franklin
NEAR TERM...Haines/Franklin
SHORT TERM...Blaes/Franklin
LONG TERM...Badgett/Franklin
AVIATION...MWS/Franklin
Hazardous weather outlook, Sep 14, 5:07 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
507 PM EDT Fri Sep 14 2018

NCZ021>025-038-039-073-074-083-152115-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly-
Montgomery-Anson-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-152115-
Person-Granville-Vance-Warren-Halifax-
507 PM EDT Fri Sep 14 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Tropical storm Florence will continue to push west over far southern
NC this evening. Wind gusts of 30 to 35 mph will be strong enough
to knock down a few tree limbs.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Prolonged rain and wind Friday and Friday night will result in a few
downed trees, leading to sporadic power outages and isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ026-040-041-075>077-084>086-152115-
Franklin-Chatham-Wake-Moore-Lee-Harnett-Richmond-Scotland-Hoke-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-028-042-043-078-088-089-152115-
Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 374 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 14, 5:37 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TROPICAL STORM   5 S PINE LEVEL          35.44N 78.24W
09/14/2018                   JOHNSTON           NC   EMERGENCY MNGR

            STEVENS CHAPEL ROAD WASHED OUT NEAR
            PRINCETON.

&&
Local storm report, Sep 14, 6:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TROPICAL STORM   2 NW SMITHFIELD         35.52N 78.37W
09/14/2018                   JOHNSTON           NC   PUBLIC

            NUMEROUS TREES DOWN AND SOME POWER LINES
            DOWN THROUGHOUT THE COUNTY, 28,580 CUSTOMERS
            WITHOUT POWER.

&&

TC
Local storm report, Sep 14, 6:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TROPICAL STORM   2 SSE RALEIGH           35.79N 78.65W
09/14/2018                   WAKE               NC   PUBLIC

            NUMEROUS TREES DOWN AND SOME POWER LINES
            DOWN THROUGHOUT THE COUNTY, 67,249 CUSTOMERS
            WITHOUT POWER.

&&

TC
Local storm report, Sep 14, 6:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FUNNEL CLOUD     2 NE MIDDLEBURG         36.41N 78.30W
09/14/2018                   WARREN             NC   PUBLIC

            FUNNEL CLOUD REPORTED VIA SOCIAL MEDIA.

&&

JJM
Local storm report, Sep 14, 6:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
627 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      GOLDSBORO               35.37N 77.97W
09/14/2018                   WAYNE              NC   911 CALL CENTER

            WATER RESCUE UNDERWAY IN GOLDSBORO.

&&
Special weather statement, Sep 14, 6:27 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
627 PM EDT FRI SEP 14 2018

NCZ007-142245-
Person NC-
627 PM EDT FRI SEP 14 2018

...A HEAVY RAIN SHOWER WILL AFFECT WEST CENTRAL PERSON COUNTY UNTIL
645 PM EDT...

At 627 PM EDT, Doppler radar was tracking a heavy rain shower over
Roxboro, moving west at 35 mph.

Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.

Locations impacted include...
Roxboro, Hyco Marina and Hyco Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3645 7895 3636 7894 3635 7915 3648 7914
TIME...MOT...LOC 2227Z 083DEG 30KT 3641 7901

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM EDTSpecial Weather StatementRAHEdgecombe23 min
Sep 13, 8:33 PM EDTTornado WarningRAHWilson11 min
Sep 14, 12:28 AM EDTSpecial Weather StatementRAHJohnston, Sampson, Wayne, Wilson62 min
Sep 14, 3:02 AM EDTTornado WarningRAHFranklin, Halifax, Warren28 min
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland10 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland7 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHHarnett7 days
Sep 14, 3:13 AM EDTTornado WarningRAHHalifax, Nash18 min
Sep 14, 6:36 AM EDTAreal Flood AdvisoryRAHEdgecombe, Harnett, Johnston, Wilson114 min
Sep 14, 6:57 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wayne, Wilson48 min
Sep 14, 7:27 AM EDTFlash Flood WarningRAHSampson6 hr
Sep 14, 7:56 AM EDTFlash Flood WarningRAHWayne, Wilson6 hr
Sep 14, 8:09 AM EDTSpecial Weather StatementRAHJohnston36 min
Sep 14, 8:41 AM EDTFlash Flood Warning EmergencyRAHJohnston17 hr
Sep 14, 9:00 AM EDTSpecial Weather StatementRAHJohnston, Wilson45 min
Sep 14, 9:33 AM EDTSpecial Weather StatementRAHNash27 min
Sep 14, 9:49 AM EDTSpecial Weather StatementRAHCumberland26 min
Sep 14, 9:59 AM EDTSpecial Weather StatementRAHFranklin16 min
Sep 14, 10:03 AM EDTFlash Flood WarningRAHCumberland, Harnett14 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston59 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston5 days
Sep 14, 10:13 AM EDTRiver Flood WarningRAHWayne11 days
Sep 14, 10:19 AM EDTSpecial Weather StatementRAHFranklin26 min
Sep 14, 10:46 AM EDTSpecial Weather StatementRAHEdgecombe29 min
Sep 14, 10:49 AM EDTSpecial Weather StatementRAHWake26 min
Sep 14, 10:51 AM EDTRiver Flood WarningRAHAnson, Stanly4 days
Sep 14, 11:18 AM EDTSpecial Weather StatementRAHHalifax27 min
Sep 14, 11:24 AM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 11:59 AM EDTFlash Flood WarningRAHHoke, Moore12 hr
Sep 14, 12:24 PM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 12:37 PM EDTSpecial Weather StatementRAHEdgecombe38 min
Sep 14, 12:40 PM EDTTornado WarningRAHEdgecombe35 min
Sep 14, 1:05 PM EDTTornado WarningRAHFranklin, Nash40 min
Sep 14, 1:08 PM EDTFlash Flood WarningRAHSampson11 hr
Sep 14, 1:12 PM EDTFlash Flood WarningRAHEdgecombe, Nash11 hr
Sep 14, 1:28 PM EDTSpecial Weather StatementRAHEdgecombe32 min
Sep 14, 1:45 PM EDTFlash Flood WarningRAHFranklin, Wake11 hr
Sep 14, 1:55 PM EDTSpecial Weather StatementRAHNash35 min
Sep 14, 1:57 PM EDTFlash Flood Warning EmergencyRAHWayne, Wilson11 hr
Sep 14, 1:58 PM EDTSpecial Weather StatementRAHWake32 min
Sep 14, 2:32 PM EDTSpecial Weather StatementRAHWake28 min
Sep 14, 3:14 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore, Richmond, Scotland6 hr
Sep 14, 5:19 PM EDTSpecial Weather StatementRAHGranville, Person26 min
Sep 14, 5:24 PM EDTTornado WarningRAHGranville, Person19 min
Sep 14, 5:31 PM EDTSpecial Weather StatementRAHVance29 min
Sep 14, 5:50 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Granville, Guilford, Halifax, Orange and 4 more4 hr
Sep 14, 6:27 PM EDTSpecial Weather StatementRAHPerson18 min
Sep 14, 6:45 PM EDTSpecial Weather StatementRAHDurham60 min
Sep 14, 6:57 PM EDTFlash Flood WarningRAHAlamance, Durham, Orange4 hr
Sep 14, 7:02 PM EDTSpecial Weather StatementRAHForsyth, Guilford43 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.